# SDR SWAA2022030297358

- Difficulty date: January 8, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 40,356 hours, 20,456 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Condition: Corroded
- Location: Aft Press Bulkhe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TENSION STRAP BS1016 LBL17 WL208.1. MARKED / CORROSION ON TENSION STRAP @ BS 1016; LBL 17 WL 208.1 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. THE STRUCTURAL ITEMS THAT DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 PAR 9C. REMOVED AND REPLACED TENSION STRAP PN # 147A5714-5 SOPM BS 1006 - 1021 LBL 17 IAW SRM 51-40-02 AND IAW DWG # 147A5600
